# SDR 2007UALA04361

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 55,951 hours, 30,791 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A NOISE AND VIBRATION ARE HEARD AND FELT THROUGHOUT THE CABIN 30 SECONDS ON 30 SECONDS OFF.   LUBED NR 1 ENGINE FAN BLADES AND REPLACED 8 FASTENERS ON TRAP PANEL ON PYLON. NO REPEATS SINCE ORIGINAL.
